# SDR USAA2011041991526

- Difficulty date: April 9, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 22,383 hours, 8,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53447112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11-SY6 - LEVEL 2 INTERGRANULAR CORROSION ON SHEAR TIE BETWEEN FR69 TO FR70, Y1732.  REPLACED SHEAR TIE BETWEEN FR69 TO FR70, Y1732 IAW A320 SRM 51-72-11 & TYPICAL REPAIR A320-2528-10-0011A.
